# SDR DLM88090862

- Difficulty date: May 15, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538012
- Condition: Corroded
- Location: Bs 503-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB STA 503 TO 598 CORRODED OUT OF LIMITS. REPAIRED BY REPLACEMENT IAW 51-30-02 ON AAR NR 246207.
